# SDR SWIA200413526

- Difficulty date: June 29, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N223SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120291
- Aircraft time: 21,845 hours, 31,166 cycles
- Engine: Pwa PW118B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FIRST 2 EMERGENCY OVERHEAD LIGHT PODS ARE INOP.  REPLACED 1ST EMERGENCY OVERHEAD LIGHT POD WITH A SERVICEABLE UNIT.  SECOND OVERHEAD EMERGENCY LIGHT OPERATES NORMALLY.  OPS CHECK GOOD.
